Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The radicals of a semigroup

Author: Rebecca Slover
Journal: Trans. Amer. Math. Soc. 204 (1975), 179-195
MSC: Primary 20M10
MathSciNet review: 0369584
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper investigates various radicals and radical congruences of a semigroup. A strongly prime ideal is defined. It is shown that the nil radical of a semigroup is the intersection of all strongly prime ideals of the semigroup. Furthermore, a semigroup with zero element is nil if and only if it has no strongly prime ideals. We investigate the question of when the left and right radical congruence relations of various radicals are equal. Some theorems analogous to theorems concerning the radicals of rings are also proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10

Additional Information

Keywords: Radicals of a semigroup, radical congruence, strongly prime ideal
Article copyright: © Copyright 1975 American Mathematical Society